# SDR SWIA20230906827

- Difficulty date: August 27, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N621UX
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000825
- Aircraft time: 7,468 hours, 4,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Gouged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH. WING FIXED LEADING EDGE HAVE GOUGING ON UPPER SURFACE AT RIB 32.     (C-CHECK RO 9/3/2023)    REPAIRED GOUGE IN R/H WING FIXED LEADING EDGE BY WAY OF CUTTING OUT DAMAGE AND INSTALLING FILLER, SHIM AND DOUBLER REF EMB ETD2023-170-021618. WEIGHT OF REPAIR PARTS IS 51 GRAMS. NO CHANGE TO WEIGHT AND BLANACE NOTED
